# SDR SIMA202003187001

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,627 hours, 32,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE AFT EMERGENCY LAMP INOP-C/A-REMOVED AND REPLACED LH FUSELAGE AFT EMERGENCY LAMP, OPC GOOD IAW EMB AMM 33-50-10.
